BibTeX record journals/automatica/ZhaoZSL12

download as .bib file

@article{DBLP:journals/automatica/ZhaoZSL12,
  author    = {Xudong Zhao and
               Lixian Zhang and
               Peng Shi and
               Ming Liu},
  title     = {Stability of switched positive linear systems with average dwell time
               switching},
  journal   = {Automatica},
  volume    = {48},
  number    = {6},
  pages     = {1132--1137},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.automatica.2012.03.008},
  doi       = {10.1016/j.automatica.2012.03.008},
  timestamp = {Mon, 01 Jul 2019 15:50:58 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/automatica/ZhaoZSL12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics